Tohoku Mathematical Journal

The Mordell-Weil rank of elliptic curves

Jasbir Singh Chahal

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 101-103.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228373

Digital Object Identifier
doi:10.2748/tmj/1178228373

Mathematical Reviews number (MathSciNet)
MR0876457

Zentralblatt MATH identifier
0619.14022

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52]

Citation

Chahal, Jasbir Singh. The Mordell-Weil rank of elliptic curves. Tohoku Math. J. (2) 39 (1987), no. 1, 101--103. doi:10.2748/tmj/1178228373. https://projecteuclid.org/euclid.tmj/1178228373


Export citation

References

  • [1] K. A. RIBET, Torsion points of abelian varieties in cyclotomic extensions (Appendix to N. M. Katz and S. Lang, Finiteness theorems in geometric class field theory), Enseign. Math. (2) 27 (1981), 315-319.